Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


What Meds Next
Dec 3, 2008

HiDoc Thanks foir all your help here. I have been on Meds for 6 weeks now I have a 103N mutations so i can not take atripla My doc put me on Reyatz, norvir and Truvada for five weeks i have had heartburn, gas farting and burping. I burp everytime i drink water or eat or drink something. The last week my doctor changed the reyataz to 400 mil plus the truvada and we dropped the norvir to see if it was the norvir casuing the problem. I still have the same problem there has been no change in a week. He said give it 2 weeks if not he will switch me to Lexiva norvir and truvada do you think this will work? or do you know of something different we can try.That will cause heart burn or gas I dont want to keep trying differant meds I have been very anxious about taking meds and now that I am on them I just want to feel normal again- 6 weeks has been a long time for heartburn and gas Thankyou Boston Man

Response from Dr. Henry

Switching to Lexiva may help and then you could also utilize more aggressive acid lowering drugs such as proton pump inhibitors. Raltegravir may be another consideration in this situation. KH



Previous
Tested negative
Next
Ready to change meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement